6 days from chemo

Today is the 6th day after husband had his pump removed (last Wednesday). He didn't feel great Thursday and Friday but seemed fine most of Saturday once small episode of nausea Sunday and Monday Fine. Then middle of the night Monday into today Tuesday is not feeling good at all, worse than before. Is this normal for this many days out from being off chemo? He also has not slept well the last 3 nights, wide awake. thanks

Comments

  • Kazenmax
    Kazenmax Member Posts: 458 Member
    I had the same experience. I

    I had the same experience. I always felt my worst 5 days after taking the pump off. I can’t say he will feel a lot better but it will get better in another day or so.

    I had a horrible time sleeping. My doctor prescribed sleeping pills which helped with the sleep but compounded the fatigue. Luckily I worked from home and could work flexible hours.

    I hope he’s feeling better soon.

    k

  • abita
    abita Member Posts: 1,124 Member
    I had chemo last Monday. And

    I had chemo last Monday. And woke up more tired than when I went to sleep and have been trying not to fall asleep at work all day. While I get better as that 14 day cycle progresses, for me, fatigue is always underlying and is definitely worse if I don't get proper sleep.

  • wifetojeff69
    wifetojeff69 Member Posts: 46
    He is still very fatigued

    He is still very fatigued today, mostlly when excerting himself. I guess we will ask next week at his next chemo. Thank you

  • Annabelle41415
    Annabelle41415 Member Posts: 6,715 Member

    He is still very fatigued

    He is still very fatigued today, mostlly when excerting himself. I guess we will ask next week at his next chemo. Thank you

    His Blood Count

    I'm sure that they are doing regular blood draws, but usually (not always) the white and red counts go down and he can be fatigued from that.  Make sure when he goes to the doctor next you let them know as some people get more run down than others.  Hope that this weekend he feels a little better.

    Kim

  • wifetojeff69
    wifetojeff69 Member Posts: 46
    Thank you, he did have his

    Thank you, he did have his labs just a ocuple of days ago and everything was fine. We do have some quesitons for his oncologist next week at his next treatment.

  • SoCal42
    SoCal42 Member Posts: 78
    edited September 2019 #7
    Post chemo bad days

    I have currently completed four months of a six-month course of FOLFIRI. I always feel the worst on days 5-7, which is 3-5 days after removing the pump. I suspect it's a combination of all my IV anti-nausea meds and steroids wearing off while the chemo drug side effects continue to set in. I receive a lot of steroids with my infusions, so always very difficult to sleep for the first few days. I also seem to have fatigue most of the time, even when my lab results are not too bad.